The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1994, volume: 129, number: 1-3


  1. First international conference on linear spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:1- [Journal]
  2. Paola Biondi
    A classification of finite {n-2, n}-biregular spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:3-18 [Journal]
  3. Francis Buekenhout
    Questions about linear spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:19-27 [Journal]
  4. Peter J. Cameron
    Infinite linear spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:29-41 [Journal]
  5. Paola De Vito, Pia Maria Lo Re
    On some classes of linear spaces embedded in a Pappian plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:43-52 [Journal]
  6. Alberto Del Fra, Dina Ghinelli
    Af* .Af geometries, the Klein quadric and Hnq. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:53-74 [Journal]
  7. Anne Delandtsheer
    Classifications of finite highly transitive dimensional linear spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:75-111 [Journal]
  8. Harald Gropp
    Configurations and (r, 1)-designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:113-137 [Journal]
  9. Herbert Hotje, Mario Marchi, Silvia Pianta
    On a class of point-reflection geometries. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:139-147 [Journal]
  10. A. Maschietti, G. Migliori
    On q2/4-sets of type (0, q/4, q/2) in projective planes of order q=0(mod 4). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:149-158 [Journal]
  11. Salvatore Milici, Zsolt Tuza
    The spectrum of lambda-times repeated blocks for TS(upsilon, lambda). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:159-166 [Journal]
  12. C. A. Rodger
    Linear spaces with many small lines. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:167-180 [Journal]
  13. Markus Stroppel
    Stable planes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:181-189 [Journal]
  14. G. Tallini
    Asymptotic questions in Galois geometries. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:191-203 [Journal]
  15. Johannes Ueberberg
    Symbolic incidence geometry and finite linear spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:205-217 [Journal]
  16. Aiden A. Bruen
    Solution to a question of A. Beutelspacher on finite linear spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:129, n:1-3, pp:219-220 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002